Free
Meeting Abstracts  |   May 1990
Effects of Diltiazem, Verapamil, and Inhalation Anesthetics on Electrophysiologic Properties Affecting Reentrant Supraventricular Tachycardia in Chronically Instrumented Dogs
Author Affiliations & Notes
  • John L. Atlee, M.D.
    *
  • Zeljko J. Bosnjak, Ph.D.
  • Tamara S. Yeager, B.S.
  • *Professor of Anesthesiology, Medical College of Wisconsin
  • †Professor of Anesthesiology and Physiology, Medical College of Wisconsin
  • ‡Research Specialist, University of Wisconsin Center for Health Sciences
Article Information
Meeting Abstracts   |   May 1990
Effects of Diltiazem, Verapamil, and Inhalation Anesthetics on Electrophysiologic Properties Affecting Reentrant Supraventricular Tachycardia in Chronically Instrumented Dogs
Anesthesiology 5 1990, Vol.72, 889-901. doi:
Anesthesiology 5 1990, Vol.72, 889-901. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large